RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1964, Volume 64(106), Number 2, Pages 286–320 (Mi msb4448)  

This article is cited in 17 scientific papers (total in 17 papers)

Generation of singularites on surfaces of negative curvature

N. V. Efimov


Full text: PDF file (4149 kB)

Bibliographic databases:
Received: 05.11.1963

Citation: N. V. Efimov, “Generation of singularites on surfaces of negative curvature”, Mat. Sb. (N.S.), 64(106):2 (1964), 286–320

Citation in format AMSBIB
\Bibitem{Efi64}
\by N.~V.~Efimov
\paper Generation of singularites on surfaces of negative curvature
\jour Mat. Sb. (N.S.)
\yr 1964
\vol 64(106)
\issue 2
\pages 286--320
\mathnet{http://mi.mathnet.ru/msb4448}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=167938}
\zmath{https://zbmath.org/?q=an:0126.37402}


Linking options:
  • http://mi.mathnet.ru/eng/msb4448
  • http://mi.mathnet.ru/eng/msb/v106/i2/p286

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Efimov, “Surfaces with a slowly changing negative curvature”, Russian Math. Surveys, 21:5 (1966), 1–55  mathnet  crossref  mathscinet  zmath
    2. È. R. Rozendorn, “Weakly irregular surfaces of negative curvature”, Russian Math. Surveys, 21:5 (1966), 57–112  mathnet  crossref  mathscinet  zmath
    3. M. L. Gromov, V. A. Rokhlin, “Embeddings and immersions in Riemannian geometry”, Russian Math. Surveys, 25:5 (1970), 1–57  mathnet  crossref  mathscinet  zmath
    4. È. R. Rozendorn, “The nonembeddability of complete $q$-metrics of negative curvature in a class of weakly nonregular surfaces”, Math. USSR-Sb., 18:1 (1972), 83–92  mathnet  crossref  mathscinet  zmath
    5. È. R. Rozendorn, “A sufficient condition for global regularity of nets of curves in the Euclidean plane”, Math. USSR-Sb., 25:1 (1975), 111–127  mathnet  crossref  mathscinet  zmath
    6. D. D. Sokolov, “On convex surfaces with an indefinite metric”, Russian Math. Surveys, 33:4 (1978), 265–266  mathnet  crossref  mathscinet  zmath
    7. Yu. A. Aminov, “Isometric immersions of domains of $n$-dimensional Lobachevsky space in $(2n-1)$-dimensional Euclidean space”, Math. USSR-Sb., 39:3 (1981), 359–386  mathnet  crossref  mathscinet  zmath  isi
    8. D. D. Sokolov, “On the limit cone of saddle surfaces in pseudo-Euclidean space”, Russian Math. Surveys, 35:6 (1980), 107–108  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    9. È. R. Rozendorn, “Bounded complete weakly nonregular surfaces with negative curvature bounded away from zero”, Math. USSR-Sb., 44:4 (1983), 501–509  mathnet  crossref  mathscinet  zmath
    10. T. Klotts-Milnor, “Teorema Efimova o polnykh pogruzhennykh poverkhnostyakh otritsatelnoi krivizny”, UMN, 41:5(251) (1986), 3–57  mathnet  mathscinet  zmath
    11. Schlenker J., “Surfaces with Negative Extrinsic Curvature in the Hyperbolic Space”, Ann. Sci. Ec. Norm. Super., 34:1 (2001), 79–130  crossref  mathscinet  zmath  isi
    12. V. G. Lamburt, D. D. Sokolov, V. N. Tutubalin, “Jacobi Fields along a Geodesic with Random Curvature”, Math. Notes, 74:3 (2003), 393–400  mathnet  crossref  crossref  mathscinet  zmath  isi
    13. Proc. Steklov Inst. Math., 247 (2004), 246–258  mathnet  mathscinet  zmath
    14. Yu. A. Aminov, “Extrinsic geometric properties of the Rozendorn surface, an isometric immersion of the Lobachevskiǐ plane in $E^5$”, Sb. Math., 200:11 (2009), 1575–1586  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    15. A. A. Borisenko, E. V. Petrov, “Surfaces in the Three-Dimensional Heisenberg Group on Which the Gauss Map Has Bounded Jacobian”, Math. Notes, 89:5 (2011), 746–748  mathnet  crossref  crossref  mathscinet  isi
    16. I. Kh. Sabitov, “The Moscow Mathematical Society and metric geometry: from Peterson to contemporary research”, Trans. Moscow Math. Soc., 77 (2016), 149–175  mathnet  crossref  elib
    17. Aminov Yu.A., “Two-Dimensional Surfaces in 3-Dimensional and 4-Dimensional Euclidean Spaces. Results and Unsolved Problems”, Ukr. Math. J., 71:1 (2019), 1–38  crossref  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:362
    Full text:163

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020